MAUDE Adverse Event Report: TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT

TELEFLEX MEDICAL MAD NASAL WITH 3 ML SYRINGE; NEBULIZER, MEDICINAL, NON-VENT
Model Number IPN915303
Medical Device Problem Codes Complete Blockage (1094); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "cone of the nasal connector completely closed.Also, others from ve with the same production error.There was no patient involved." associated complaints 3003898360-2025-00029 and (b)(4).
 
Additional Manufacturer Narrative
(b)(4).From the pictures attached it was confirmed the defect reported by the customer "occlusion - blockage/part stuck".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A verification of failure mode reported in the current manufacturing process was conducted as follows: 80 samples were taken from the current production p/n mad100 mad nasal with 3 ml syringe, lot # 73l2400853, the samples were functionally inspected and issue reported as " occlusion - blockage/ part stuck" was not observed in the current manufacturing process.Device history record review was conducted on lot number 73k2300745, investigation did not show issues related to complaint.Failure mode "occlusion - blockage/part stuck" could be confirmed with picture attached.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Corrected data: section d.3 legal manufacturer updated from arrow to morrisville.
 
Event or Problem Description
It was reported that: "cone of the nasal connector completely closed.Also, others from ve with the same production error.There was no patient involved." associated complaints 3003898360-2025-00028, 3003898360-2025-00029 and (b)(4).

Brand Name
MAD NASAL WITH 3 ML SYRINGE
Common Device Name
NEBULIZER, MEDICINAL, NON-VENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21089121
Report Number3003898360-2025-00028
Device Sequence Number18308967
Product Code CCQ
UDI-Device Identifier14026704709813
UDI-Public(01)14026704709813(11)231018(17)261017(10)73K2300745(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN915303
Device Catalogue NumberMAD100
Device Lot Number73K2300745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown